Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What is going on with my skin??

Ok so this is kind of embarrassing but I very rarely wash my face. I never have (or not very often) and my skin has always been for the most part acne free. I didn't look oily or anything.

Recently I bought some facial cleanser because lets be honest, just the idea of not washing your face is gross, I just never thought about it before. Anyway, as soon as I started using it I broke out in a LOT of zits! All around my jawline and nose and NECK and basically everywhere. I look like a teenage pizza face!

So my question is, whats going on here? Could it be the product I'm using (some citrus Clearasil or Noxzema or something)? Should I just stop using it all together and go back to plain water?

Thanks!

 
Anonymous

Asked by Anonymous at 9:04 AM on Jul. 3, 2008 in Health

This question is closed.
Answers (5)
  • it sounds like you may have just broken out because of your skin not being used to anything on it. clearisil and noxema are ok, but i would suggest something simple that still works well like the nutrogena oil free agnee wash. just the plain orange gel. or you could try something from aveeno or biore. they have really good stuff. its a little bit more expensive, but its worth it. these have more moisturizers for your face and no harsh chemicals that dry out your face. with any new facial cleanser, you have to give your skin at least 2 weeks to adjust. sometimes it gets worse before it gets better.
    cortez_mommy

    Answer by cortez_mommy at 12:06 PM on Jul. 3, 2008

  • I would stop using it, I have always washed my face but I use regular soap whatever I wash my body with.
    sjdchbkr

    Answer by sjdchbkr at 11:54 AM on Jul. 3, 2008

  • I have always used some kind of cleaner and have now switched to dr. bronners or other castille soap and witch hazel-coconut oil to mosturizer and have never been better. Maybe you upset your skins ph or are sensitive to chemicals.
    Roxanne0607

    Answer by Roxanne0607 at 4:59 PM on Jul. 3, 2008

  • You will *ALWAYS* break out for a few days up to a week when you first begin using any thing "anti-acne" on your face. It is detoxing your skin and it is completely normal. After your skin is finished detoxing all of that will clear up and go away.
    MamaPyratekk

    Answer by MamaPyratekk at 10:24 PM on Jul. 3, 2008

  • it could be an allergic reaction. try something differnet.
    princezzmommie

    Answer by princezzmommie at 12:19 AM on Jul. 4, 2008